# SDR 2006UALA01331

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 13,898 hours, 6,106 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LTS FAILED TEST IND EPSU EXT LOAD AFT L.    TROUBLE SHOT SYSTEM.  2L SLIDE REPLACED PER MM 25-23-45.
